# SDR UALA2011080504097

- Difficulty date: August 5, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N583UA
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 58,673 hours, 20,805 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3987505
- Part serial: 107
- Condition: Uncontrollable
- Location: Ac Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT PACK TEMP UNCONTROLLABLE FOUND TEMP CONTROL VALVE SOLENOID ON VALVE IS LOOSE.  REPLACED LT PACK TEMP CONTROL VALVE.
